RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1962, Volume 143, Number 5, Pages 1046–1049 (Mi dan26355)  

MATHEMATICS

A diffeomorphism of simply connected manifolds

S. P. Novikov

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (636 kB)

Bibliographic databases:
Presented: П. С. Александров
Received: 09.11.1961

Citation: S. P. Novikov, “A diffeomorphism of simply connected manifolds”, Dokl. Akad. Nauk SSSR, 143:5 (1962), 1046–1049

Citation in format AMSBIB
\Bibitem{Nov62}
\by S.~P.~Novikov
\paper A diffeomorphism of simply connected manifolds
\jour Dokl. Akad. Nauk SSSR
\yr 1962
\vol 143
\issue 5
\pages 1046--1049
\mathnet{http://mi.mathnet.ru/dan26355}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0158405}
\zmath{https://zbmath.org/?q=an:0142.40804}


Linking options:
  • http://mi.mathnet.ru/eng/dan26355
  • http://mi.mathnet.ru/eng/dan/v143/i5/p1046

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:66
    Full text:37

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019